Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have tubercular meningitis. On steroid. any alternative treatment?

i am a proffesion(mbbs)my brother is having tubercular menigitis and has been on att since march improvement.signs of arachnoiditis devolping.tb has spread to spine also.littleimprovements occur with steroids but after tapering condition worsons.thinking of ayurvedic treatment or homeopathic along with allopathy.please suggest
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
hello dr
Your brother is suffering from tuberculous meningitis,with arachnoiditis and spinal involvement.He needs to be on ATT till march 2013,.Iwant to know whether he has received 6-8 weeks of initial steroid therapy along with ATT,especially streptomycin.Now he has already developed arachnoiditis, to go a head for intrathecal hyalurinidase along with steroids.Dont stop medicine he shoulbd be continuing drugs otherwise further complication can occur.Give him protein diet .Consult your neurologist for same
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor